# SDR 2002UALA00141

- Difficulty date: January 24, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 28,595 hours, 21,556 cycles
- Engine: Ge CFM56*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Module
- Part number: 024807002
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO A RUDDER TRIM IRREGULARITY.  REPLACED RUDDER TRIM ACTUATOR, AND RUDDER TRIM CONTROL MODULE.  CHECKED WIRING FROM D3116 TO D2932.  ALL WIRES CHECKED GOOD.  RUDDER TRIM MODULE WAS CONFIRMED BAD IN THE SHOP.  THE SWITCH HAD AN INTERNAL FAILURE CAUSING INTERMITTENT OPERATION.
